# SDR DALA2018112766848

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 102,346 hours, 14,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Link
- Condition: Out Of Adjust
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE CAUTION CAME ON DURING TAKE OFF AND STAYED ON FOR 10 MIN AND THEN WENT OUT DISARMED OFF WING ESCAPE SYSTEM ADJUSTED LINK BETWEEN AFT LOCK AND THE LOCK FORWARD OF IT ON RIGHT OFF WING SLIDE DOOR.
